The research article “Singularity Cancellation for Accurate MoM Analysis of Periodic Planar Structures in Layered Media”, co-authored by METU member Assoc. Prof. Lale Alatan, has been published in IEEE Antennas and Wireless Propagation Letters.
One of the singularity cancellation schemes proposed in the literature is applied to calculate singular integrals arising in the method of moments (MoM) analysis of 2-D periodic planar structures in multilayered media. Discrete complex image method is utilized for the accurate approximation of Green's function which also makes possible the application of the Ewald transformation for the efficient computation of the series associated with the periodic structure. This approximation and transformation modifies the kernel of the integral appearing in the computation of the MoM matrix entries. Formulation of the problem for this new kernel is presented together with numerical results demonstrating the achieved accuracy.
Adanır, S., & Alatan, L. (2020). Singularity cancellation for accurate MoM analysis of periodic planar structures in layered media. IEEE Antennas and Wireless Propagation Letters, 19(8), 1301-1305. doi:10.1109/LAWP.2020.2997798
Article access: https://ieeexplore.ieee.org/document/9099907
Assoc. Prof. Lale Alatan
|Web of Science/Publons Researcher ID: AAZ-9176-2020|
|email@example.com||Scopus Author ID: 35550999600|
|About the author||ORCID: 0000-0002-9942-5839|
Discrete complex image method (DCIM); Ewald transformation; method of moments (MOM); multilayered periodic Green's function (MPGF); periodic multilayered structure; singularity cancellation
Adanır, S. (METU)